# SDR REXA2016080701574

- Difficulty date: August 7, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 6,709 hours, 4,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT AFT FLASHLIGHT IS NOT CHARGED.  REPLACED THE FLASHLIGHT ASSY IAW AMM 25-61-02. OP CHECKED GOOD. OK FOR SERVICE.
